# SDR IPXA2019101867968

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,518 hours, 16,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Lock Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AON LANDING RECIEVED THE LEFT FWD ENTRY DOOR EICAS MESSAGE.R&R BROKEN LOCK POSITION SENSOR BRACKET IAW MM 52-71-00. IPC REF 52-71-00-09.
